MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LOCKING SCREW SLF-TPNG W/STARDRIVE(TM) RECESS 32MM; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LOCKING SCREW SLF-TPNG W/STARDRIVE(TM) RECESS 32MM; NAIL, FIXATION, BONE
Model Number 212.112
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Impaired Healing (2378); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient id also reported as (b)(6).Additional procode: ktt.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on march 14, 2019, the patient underwent revision open reduction internal fixation (orif) of the right proximal humerus due to nonunion.The following hardware was removed: one (1) locking compression plate (lcp) proximal humerus plate-standard 3h head shaft.One (1) cortex screw self-tapping 34mm.One (1) cortex screw self-tapping 30mm.Two (2) locking screw self-tapping with stardrive recess 52mm.One (1) locking screw self-tapping with stardrive (tm) recess 40mm.One (1) locking screw self-tapping with stardrive recess 48mm.One (1) locking screw self-tapping with stardrive (tm) recess 38mm.One (1) locking screw self-tapping with stardrive (tm) recess 50mm.One (1) locking screw self-tapping with stardrive recess 46mm.One (1) locking screw self-tapping with stardrive (tm) recess 32mm.Hardware was originally implanted on december 23, 2017.All hardware was removed successfully and intact.Procedure was successfully completed.Patient status is unknown.This report is for a 3.5mm locking screw self-tapping with stardrive recess(tm) 32mm.This is report 10 of 10 for (b)(4).Additional reports are captured under (b)(4).

Brand Name
3.5MM LOCKING SCREW SLF-TPNG W/STARDRIVE(TM) RECESS 32MM
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8492109
Report Number2939274-2019-57352
Device Sequence Number1576075
Product Code JDS
UDI-Device Identifier10886982151865
UDI-Public(01)10886982151865
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K072095
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number212.112
Device Catalogue Number212.112
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2019
Initial Report FDA Received Date04/08/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;